# SDR FDEA201512244075

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N615812
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOORS, CRACK NOTED ON NR 2R, PAX DOOR INNER CHORD OF THE DOOR FRAME AT THE UPPER HINGE CUT OUT.  REPAIRED R2 DOOR FWD FRAME IAW SRM 52-10-02-2R REPAIR 1, REPAIR CLASSIFIED AS A CAT B MAJOR REPAIR.  COMPLIED WITH EA F-5210-T0322556 PT 1 RELEASE DATE OF JAN 07 2016.  PROVIDES RSC TRACKING FOR THE REPAIR.  MAJOR REPAIR.
